# SDR REXA2011122911031

- Difficulty date: December 29, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 20,935 hours, 18,168 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE ON CLIMBOUT NOSE GEAR REMAINED DOWN AND LOCKED QRH COMPLETE.  COMPLIED WITH PA05-018B, FOUND AFT CENTERING PROX SENSOR TO BE TOCHING TARGET AND ADJUSTED PROXIMITY SENSOR IAW AMM 32-51-05, THEN PERFORMED GEAR SWING IAW AMM 32-33-00, OPS CHECKED GOOD. OK FOR SERVICE
